MAUDE Adverse Event Report: MAQUET GMBH STATIONARY TRANSFORMER UNIT; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH STATIONARY TRANSFORMER UNIT; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 115080A0
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our devices 115080a0 - stationary transformer used with 118001b2 - hybrid or table column, surface-mounted.According to the user statement, the or table failed to move during the procedure.Neither the remote control nor the control panel could operate it during a neurosurgical angiography procedure.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or the override panel, leading to inability to position the patient as required, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.Event site name: (b)(6) hospital.E1 event site postal code: (b)(6).

Brand Name
STATIONARY TRANSFORMER UNIT
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key24187547
Report Number8010652-2026-0000002
Device Sequence Number18604526
Product Code FQO
UDI-Device Identifier04046768080195
UDI-Public(01)04046768080195(11)230116
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115080A0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001B2 - HYBRID OR TABLE COLUMN, SURFACE-MOUNTED.
Patient Age55 YR
Patient SexFemale